zbMATH — the first resource for mathematics

Some global properties of matrices of functions of one variable. (English) Zbl 0229.15011

15A54 Matrices over function rings in one or more variables
Full Text: DOI EuDML
[1] Gantmacher, F. R.: The theory of matrices. Vol. 1. New York 1959. · Zbl 0085.01001
[2] Hsieh, P. F., andY. Sibuya: A global analysis of matrices of functions of several variables. To appear in the J. Math. Anal. and Appl.
[3] Sibuya, Y.: Simplification of a system of linear ordinary differential equations about a singular point. Funk. Ekv.4, 29-56 (1962). · Zbl 0145.32305
[4] Wasow, W.: On holomorphically similar matrices. J. Math. Anal. and Appl.4, 202-206 (1962). · Zbl 0108.01601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.